Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!Can you please tell me Andrew's weight, the mg of potential ingestion, and how long ago this occurred? Thank you
Very commonly, with high levels of progesterone, we can see a very rapid onset of ataxia and disorientation (looks like they are drunk). It is self-limiting and they tend to make complete recoveries after a few hours. If your dog did not ingest a high dose you should not see any issues at all.For example if you have a 70 pound dog that ingested a 100 mg tablet then you should be just fine but monitoring for these symptoms is always best and knowing what to monitor for...Please let me know how else I can assist you both today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen (I am not compensated in any other way). Bonuses are always welcome. Thanks!
I am online another 30 minutes tonight if I can be of any further assistance...